Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 26845, 15 pages
http://dx.doi.org/10.1155/AAA/2006/26845

Lq-perturbations of leading coefficients of elliptic operators: Asymptotics of eigenvalues

Department of Mathematics, Linköping University, Linköping 58183, Sweden

Received 17 March 2006; Accepted 24 April 2006

Copyright © 2006 Vladimir Kozlov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Kozlov, “ -perturbations of leading coefficients of elliptic operators: Asymptotics of eigenvalues ,” Abstract and Applied Analysis, vol. 2006, Article ID 26845, 15 pages, 2006. https://doi.org/10.1155/AAA/2006/26845.